zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of periodic solutions to nonlinear differential equations of third order with multiple deviating arguments. (English) Zbl 1251.34087
Summary: We establish new sufficient conditions which guarantee the existence of periodic solutions for a nonlinear differential equation of the third order with multiple deviating arguments. Using the Lyapunov functional approach, we prove a specific theorem and provide an example to illustrate the theoretical analysis in this work and the effectiveness of the method used here.

MSC:
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Academic Press, Orlando, Fla, USA, 1985. · Zbl 0635.34001
[2] V. Kolmanovskii and A. Myshkis, Introduction To the Theory and Applications of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. · Zbl 0917.34001
[3] T. Yoshizawa, Stability Theory by Liapunov’s Second Method, The Mathematical Society of Japan, Tokyo, Japan, 1966. · Zbl 0144.10802
[4] E. N. Chukwu, “On the boundedness and the existence of a periodic solution of some nonlinear third order delay differential equation,” Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, vol. 64, no. 5, pp. 440-447, 1978. · Zbl 0424.34071
[5] Y. F. Zhu, “On stability, boundedness and existence of periodic solution of a kind of third order nonlinear delay differential system,” Annals of Differential Equations, vol. 8, no. 2, pp. 249-259, 1992. · Zbl 0758.34072
[6] H. O. Tejumola and B. Tchegnani, “Stability, boundedness and existence of periodic solutions of some third and fourth order nonlinear delay differential equations,” Journal of the Nigerian Mathematics Society, vol. 19, pp. 9-19, 2000.
[7] C. Tun\cc, “On the existence of periodic solutions to nonlinear third order ordinary differential equations with delay,” Journal of Computational Analysis and Applications, vol. 12, no. 1, pp. 191-201, 2010. · Zbl 1196.34094